# SDR MALA954753

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3359 - INBOUND TO DTW, WHEN THE CREW SELECTED GEAR DOWN, THE RIGHT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AND THE GREEN LIGHT DID NOT ILLUMINATE.  THE CREW RECYCLED THE GEAR, ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT CONTINUED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LOWER OUTBOARD DOWN AND LOCKED POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
